ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О росте произведений Бляшке-Джрбашяна

Микаелян, Г. В. (1981) О росте произведений Бляшке-Джрбашяна. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (6). pp. 478-497. ISSN 00002-3043

[img]
Preview
PDF
Download (2144Kb) | Preview
    Item Type: Article
    Additional Information: Բլյաշկե-Ջրբաշյանի արտադրյալների աճի մասին։ On the growth of Blashje-Jrbashian products.
    Uncontrolled Keywords: Միքայելյան Գ. Վ., Mikaelian G. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 13:31
    Last Modified: 20 Feb 2013 10:35
    URI: http://mathematics.asj-oa.am/id/eprint/1587

    Actions (login required)

    View Item